| Model Number |
PATIENT INFORMATION CENTER IX |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 reporting institution phone #: (b)(6).Analysis was performed by onsite service personnel which included a visual inspection.The inspection confirmed that no external speaker was connected to the device, as the speaker was missing.Due to the absence of the speaker, functional testing of the speaker could not be performed.It is unknown when, why, or by whom the external speaker was removed.Based on the results of the analysis, the device was confirmed to be operating per specifications.The reported issue was attributed to the removal of the external speaker rather than a device malfunction.The issue was resolved by replacing the missing speaker.A review of the service history for this device confirms the problem has not been reported again for this device.
Event or Problem Description
Philips received a complaint on the patient information center ix indicating that the customer requested speaker installation.The device was reported to be in clinical use.No adverse event to the patient or user was reported.Additional information was requested, and the philips field service engineer (fse) advised that there was no audible sound from the device because the external speaker was missing.